# SDR MZZA96043

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Canning
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION, ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR RT/LT TORQUE BOX INBOARD WEB AT THE FOLLOWING AREA, RT SIDE BETWEEN BS 1243 AND 1253, LEFT SIDE BETWEEN BS 1223 AND 1233, LEFT SIDE BETWEEN BS 1233 AND 1243, LEFT 1243 AND 1253, LEFT SIDE BETWEEN BS 1263 AND 1273.  THE AFT AIRSTAIR RT/LT TORQUE BOX INBOARD WEB OIL CANNING AREAS WERE INSTALLED REINFORCEMENT STIFFENER ANGLES PER B727 SRM 51-40-2.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 819449, THROUGH 819453 (SEQ NR 02107, THROUGH 02110 AND 02131)  (M)
